10 doctors weighed in:

Could a body be damaged from overdosing on too many ADHD pills?

10 doctors weighed in
Dr. Andres R Villar
Pediatrics
7 doctors agree

In brief: Absolutely

Too many pills of any meds could be very dangerous or lethal.
Take meds as prescribed, consult with your md and pharmacist before adding a second med, or complementary product such as vitamins, mineral or herbals.

In brief: Absolutely

Too many pills of any meds could be very dangerous or lethal.
Take meds as prescribed, consult with your md and pharmacist before adding a second med, or complementary product such as vitamins, mineral or herbals.
Dr. Andres R Villar
Dr. Andres R Villar
Thank
Dr. J. Kirk Clopton
Psychiatry
2 doctors agree

In brief: Yes

Stimulants can increase blood pressure and accelerate heart rate.
Overdoses may then have significant cardiac or neurological consequences. It must be noted, that when add meds are used under physician supervision and at the prescribed dose, they are highly effect and safe medications for the treatment of add/adhd.

In brief: Yes

Stimulants can increase blood pressure and accelerate heart rate.
Overdoses may then have significant cardiac or neurological consequences. It must be noted, that when add meds are used under physician supervision and at the prescribed dose, they are highly effect and safe medications for the treatment of add/adhd.
Dr. J. Kirk Clopton
Dr. J. Kirk Clopton
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
856K people helped
Continue
108,000 doctors available
Read more answers from doctors